# SDR V6NA2019012401

- Difficulty date: October 18, 2018
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N255SL
- Make and model: Lear 60LEAR
- Aircraft serial: 188
- Aircraft time: 12,459 hours, 8,634 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Angle
- Part number: 2424033
- Condition: Cracked
- Location: Lt Aileron
- Part time: 12,459 hours, 8,634 cycles
- Component: Aileron, Lear
- Component part number: 242400289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, FOUND CRACK AT RIVET HOLE ON LEFT AILERON ANGLE SUPPORT AT AILERON STATION 32.0. PERFORMED DOUBLER REPAIR PER DER DRAWING.
